JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 2, Article 34
Hilbert-Pachpatte Type Multidimensional Integral Inequalities

    Authors: G.D. Handley, Jerry J. Koliha, Josip E. Pecaric,  
    Keywords: Hilbert's inequality, Hilbert-Pachpatte integral inequalities, Holder's inequality.  
    Date Received: 24/09/2003  
    Date Accepted: 01/03/2004  
    Subject Codes:


    Editors: Sever S. Dragomir,  

In this paper we use a new approach to obtain a class of multivariable integral inequalities of Hilbert type from which we can recover as special cases integral inequalities obtained recently by Pachpatte and the present authors.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login